# SDR ANZY20111120102

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: General aviation
- Filed by: Air New Zealand Limited, repair station ANZY188C
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C CHECK, CORROSION OF STRINGER AT S34R HAD CAUSED MULTIPLE HOLES IN EXTRUSION TO THE POINT THAT NO STRUTURAL MATERIAL WAS LEFT.   REPAIR UNDER WAY AT THIS TIME.
